Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The inner product of path space measures corresponding to random processes with independent increments


Author: Charles M. Newman
Journal: Bull. Amer. Math. Soc. 78 (1972), 268-271
MSC (1970): Primary 28A40, 60G30, 60J30; Secondary 60B05, 60G20
DOI: https://doi.org/10.1090/S0002-9904-1972-12952-5
MathSciNet review: 0290453
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 28A40, 60G30, 60J30, 60B05, 60G20

Retrieve articles in all journals with MSC (1970): 28A40, 60G30, 60J30, 60B05, 60G20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12952-5